Skip to Content

Bydureon - can this medicine cause hives?

Question is Closed
Report Favorite

Answers (2)

Anonymous

4 May 2013

Hello,

Get emergency medical help if you have any of these signs of an allergic reaction while taking exenatide (the active ingredient contained in Bydureon) hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

http://www.drugs.com/sfx/bydureon-side-effects.html

Take care,

masso.-

Votes: +0

5 May 2013

Any medication can cause hives, its part of an allergic reaction. Get someone to get you to an er asap before it gets worse.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have now been on Bydureon for over 6 months, but I have noticed I can barely stay awake most days?

... around noon. Just noticed today that one of the side affects is drowsiness, as anyone else experienced an increase in drowisness? I would hate to ...

2 answers 27 Mar 2013

I've hives medicine I'm taking side effects hives,rashes I been on it 20yrs could it still cause it?

I have hives for the last month and still have them from head to toes. I'm taking Pantoprazole, Simvastatin, Lamotrigine, Topiramate and ...

1 answer 20 Mar 2014

The doctor gave my 3 yr old betamethasone and both times I used she broke out in hives and?

... complained of tummy aches. Anyone using this medicine ever had any problems with it

1 answer 24 Nov 2014

I have hypo thyroid and recently just stopped taking my medicine?

So, I just kinda quit taking my thyroid medicine and I know its supposivily not good to just quit taking it but, I have now began to have hives and ...

2 answers 3 Jun 2015

How long should I wait to eat after I inject myself with Bydureon?

Today August 31, 2015 at 6:45 AM was my First ever Injection of Bydureon. I've been off Byetta for a week before staring Bydureon. I also take ...

1 answer 31 Aug 2015